# SDR SIMA20140219018

- Difficulty date: February 19, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,145 hours, 28,513 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PANEL 271ALW IS CRACKED.  REPAIRED COMPOSITE DAMAGE FOR CARGO PANEL 271ALW IAW ETN-EM-25-329.
